You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stability Theorems in Shape and Pro-Homotopy
David A. Edwards and Ross Geoghegan
Transactions of the American Mathematical Society
Vol. 222 (Sep., 1976), pp. 389-403
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1997679
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Conditions are given under which a topological space has the pointed shape of a CW complex. These are derived from analogous conditions in pro-homotopy.
Transactions of the American Mathematical Society © 1976 American Mathematical Society